RUS  ENG
Full version
JOURNALS // Proceedings of the Institute of Mathematics of the NAS of Belarus // Archive

Tr. Inst. Mat., 2022 Volume 30, Number 1-2, Pages 117–129 (Mi timb338)

On the behaviour of unipotent elements from subsystem subgroups of small ranks in irreducible representations of the classical algebraic groups in positive characteristic

T. S. Busel, I. D. Suprunenko

Institute of Mathematics, National Academy of Sciences of Belarus

Abstract: In the paper we considered some results on determining the Jordan block sizes (disregarding their multiplicities) for the images of unipotent elements from subsystem subgroups of small ranks in modular irreducible representations of the classical algebraic groups. The principal attention is given to regular unipotent elements from subsystem subgroups of type $A_3$ and $A_5$ or $C_2$ and $C_3$ in representations of groups of types $A_n$ or $C_n$, respectively. For $p$-restricted irreducible representations, it is proved that the images of such elements have Jordan blocks of all a priori possible sizes if some sequences of consecutive coefficients of the highest weight satisfy certain special conditions.

UDC: 521.554.32

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024